Alert archive / Florida / Special Weather Statements in 2008

Special Weather Statement, NWS Miami, FL

August 19, 2008Collier County, Florida

NWS Miami, FL issued this special weather statement at Aug 19, 2008, 4:38 AM EDT for Collier County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2008, 4:38 AM EDT (08:38 UTC)
Expired
Aug 19, 2008, 5:30 AM EDT
In force
52 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 190844
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT TUE AUG 19 2008

FLZ069-070-075-190930-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY 
FL-
438 AM EDT TUE AUG 19 2008

...TROPICAL STORM FAY HAS MOVED ONTO THE SOUTHWEST FLORIDA COAST...

TROPICAL STORM FAY HAS MOVED UPON THE SOUTHWEST FLORIDA COAST 
BETWEEN MARCO ISLAND AND CHOKOLOSKEE. VERY GUSTY STRONG TROPICAL 
STORM FORCE WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS 
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS...CAN BE 
EXPECTED FROM THE COAST INLAND FROM ROUTE 29 WEST TO THE COAST AND 
NORTHWARD ACROSS ALLIGATOR ALLEY. 

VERY HEAVY RAINS WILL FALL...POSSIBLY UP TO 1 TO 2 INCHES AN HOUR 
...WITH FLOODING POSSIBLE ACROSS SOUTHWEST COLLIER COUNTY. 

ALSO...THIS WILL BE AN ENVIRONMENT FAVORABLE FOR TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT FOR SOUTHERN FLORIDA THROUGH 800 
EDT. 

LAT...LON 2619 8169 2619 8126 2580 8127 2580 8135
      2583 8135 2587 8147 2589 8148 2584 8151
      2587 8152 2591 8161 2589 8163 2592 8164
      2589 8168 2586 8166 2584 8168 2584 8169
      2597 8169 2597 8167 2598 8169
TIME...MOT...LOC 0838Z 270DEG 0KT 2632 8094 2582 8094

$$
JR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 19, 12:24 AM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 19, 12:24 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1224 AM EDT TUE AUG 19 2008

.AVIATION...TROPICAL STORM FAY NEARING SW FLA COAST WITH SPIRAL
RAIN BANDS ROTATING THRU FLA STRAITS/BAY AND THRU ATLC COASTAL
WATERS. ALL TERMINALS WILL HAVE INTERMITTANT IFR CIG/VSBY IN HVY RA
WITH WINDS GUSTS EXCEEDING 25 KT GENERALLY BUT AT KAPF COULD SEE
GUSTS EXCEED 60 KT. TAFS WILL BE AMENDED AS NEEDED.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
     FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
     FLZ172-FLZ173-FLZ174.

     TROPICAL STORM WIND WARNING UNTIL 8 AM EDT WEDNESDAY FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074.

     HURRICANE WARNING FOR FLZ069-FLZ075.

     TROPICAL STORM WARNING FOR FLZ168-FLZ172-FLZ173-FLZ174.

AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
     AMZ671.

GM...HURRICANE WARNING FOR GMZ656-GMZ657-GMZ676.

&&

SHORT TERM/AVIATION...15/JR
Hazardous weather outlook, Aug 19, 4:25 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
425 AM EDT TUE AUG 19 2008

FLZ063-066>075-168-172>174-191800-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
425 AM EDT TUE AUG 19 2008

...HURRICANE WARNING SOUTHWEST GULF COAST AND ADJACENT WATERS...
...TROPICAL STORM WARNING SOUTH MIAMI-DADE, ATLANTIC COAST AND WATERS...
...TROPICAL STORM WIND WARNING REMAINDER OF MAINLAND SOUTH FLORIDA...
...FLOOD WATCH IN EFFECT ENTIRE MAINLAND...
...TORNADO WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL
WEATHER SERVICE IN MIAMI TO GET DETAILS ABOUT THE WEATHER EFFECTS
ON SOUTH FLORIDA FROM THIS TROPICAL STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY
THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE
PRIMARY RISKS FROM THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY
AFFECTS SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 19, 2:21 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
221 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TROPICAL STORM   KEY BISCAYNE            25.69N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            FWYF1 38 KTS GUSTING TO 45 KTS AT 0451Z.

0103 AM     TROPICAL STORM   FLAMINGO                25.15N 80.94W
08/19/2008                   MAINLAND MONROE    FL   MESONET

            FLM HANDAR 35 KTS GUST TO 46 KTS AT 0503Z.

0136 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIK HANDAR 34 KTS GUST TO 41 KTS AT 0536Z.

0151 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIK HANDAR 34 KTS GUST TO 41 KTS AT 0551Z.

0155 AM     TROPICAL STORM   KEY BISCAYNE            25.69N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            FWYF1 35 KTS GUSTING TO 47 KTS AT 0555Z.

0203 AM     TROPICAL STORM   FLAMINGO                25.15N 80.94W
08/19/2008                   MAINLAND MONROE    FL   MESONET

            FLM HANDAR 35 KTS GUST TO 46 KTS AT 0603Z.

&&

CARACOZZA
Local storm report, Aug 19, 3:15 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
315 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TROPICAL STORM   MIAMI BEACH             25.81N 80.13W
08/19/2008                   MIAMI-DADE         FL   MESONET

            MBF REPORTED 34 KTS WITH GUST OF 41 KTS AT 555Z.

&&

RIVERA
Special weather statement, Aug 19, 3:30 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 AM EDT TUE AUG 19 2008

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-
676-190900-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
330 AM EDT TUE AUG 19 2008

...TROPICAL STORM FAY APPROACHING COLLIER COUNTY COAST...
...RAIN BANDS MOVING ACROSS SOUTH FLORIDA...
...RISK OF TORNADOES MAINLY NORTH OF ALLIGATOR ALLEY...
...TORRENTIAL DOWNPOURS MAIN CONCERN SOUTH OF ALLIGATOR ALLEY...
...WINDS AND RAINFALL INCREASING RAPIDLY OVER COASTAL COLLIER...

THROUGH 500 AM...RAIN BANDS FROM TROPICAL STORM FAY...LOCATED OVER
THE SOUTHEAST GULF OF MEXICO...WILL CONTINUE TO PROPAGATE NORTH AS
THEY ROTATE SOUTHEAST TO NORTHWEST AHEAD OF THE SYSTEM MAINLY IN
AREAS ALONG AND NORTH OF ALLIGATOR ALLEY. THESE RAIN BANDS WILL BE
CAPABLE OF PRODUCING QUICK TORNADOES AND VERY HEAVY SQUALLS
RESULTING POTENTIALLY IN LOCALLY HEAVY RAIN AMOUNTS.

SOUTH OF ALLIGATOR ALLEY...RAIN BANDS PROPAGATING NORTH AS THEY
ROTATE AROUND THE SYSTEM FROM THE SOUTH WILL HAVE THE POTENTIAL TO
PRODUCE TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES IN SHORT PERIODS OF
TIME. THIS MAY LEAD TO QUICK FLOODING OF STREETS AND POORLY DRAINED
AREAS. THE TORNADO THREAT IN THIS AREAS SOUTH OF ALLIGATOR ALLEY
WILL SLOWLY SUBSIDE DURING THE MORNING HOURS.

TROPICAL STORM FAY WILL CONTINUE TO MOVE NORTH AT 7 MPH THROUGH THE
EARLY MORNING HOURS WHICH WOULD BRING IT ONSHORE IN THE VICINITY OF
NAPLES SOMETIME AROUND SUNRISE UNLESS THE TRACK OR SPEED OF MOVEMENT
CHANGES BEFORE THEN. A LARGE RAIN BAND NORTH OF THE CENTER ACROSS
NAPLES EAST INTO THE INTERIOR WILL SPREAD NORTH ACROSS COASTAL
COLLIER COUNTY THROUGH COLLIER COUNTY INTO HENDRY AND GLADES
COUNTIES OVER THE NEXT COUPLE OF HOURS. STRONG GUSTY WINDS WITH
CLOSE TO HURRICANE FORCE WILL BE POSSIBLE THROUGH THE MORNING HOURS
WITH ANY OF THIS ACTIVITY. TORRENTIAL DOWNPOURS WILL ALSO OCCUR WITH
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR.

JR
Local storm report, Aug 19, 4:22 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HAIL             NAPLES                  26.14N 81.80W
08/19/2008  E1.00 INCH       COLLIER            FL   EMERGENCY MNGR

            COLLIER EM REPORTED QUARTER SIZED HAIL OFF FIDDLERS CREEK
            NEAR MAINSAIL... NORTH OF MARCO ISLAND OFF HIGHWAY 91

0400 AM     TROPICAL STORM   EVERGLADES CITY         25.86N 81.39W
08/19/2008                   COLLIER            FL   OFFICIAL NWS OBS

            EVERGLADES CITY...EGC... HANDAR REPORTED SUSTAINED WIND
            OF 32 MPH WITH GUST TO 53 MPH

&&

EBAUGH
Local storm report, Aug 19, 4:37 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 AM EDT TUE AUG 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TROPICAL STORM   KEY BISCAYNE            25.69N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            FWY BUOY REPORTED 40 KTS WINDS GUSTING TO 46 KTS AT 750Z.

0406 AM     TROPICAL STORM   VIRGINIA KEY            25.75N 80.16W
08/19/2008                   MIAMI-DADE         FL   MESONET

            VIK REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT 806Z.

0410 AM     TROPICAL STORM   MIAMI BEACH             25.81N 80.13W
08/19/2008                   MIAMI-DADE         FL   MESONET

            MBF HANDAR REPORTED 34 KTS WINDS GUSTING TO 42 KTS AT
            810Z.

&&

RIVERA
Special weather statement, Aug 19, 4:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT TUE AUG 19 2008

FLZ069-070-075-190930-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY
FL-
438 AM EDT TUE AUG 19 2008

...TROPICAL STORM FAY HAS MOVED ONTO THE SOUTHWEST FLORIDA COAST...

TROPICAL STORM FAY HAS MOVED UPON THE SOUTHWEST FLORIDA COAST
BETWEEN MARCO ISLAND AND CHOKOLOSKEE. VERY GUSTY STRONG TROPICAL
STORM FORCE WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS...CAN BE
EXPECTED FROM THE COAST INLAND FROM ROUTE 29 WEST TO THE COAST AND
NORTHWARD ACROSS ALLIGATOR ALLEY.

VERY HEAVY RAINS WILL FALL...POSSIBLY UP TO 1 TO 2 INCHES AN HOUR
...WITH FLOODING POSSIBLE ACROSS SOUTHWEST COLLIER COUNTY.

ALSO...THIS WILL BE AN ENVIRONMENT FAVORABLE FOR TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT FOR SOUTHERN FLORIDA THROUGH 800
EDT.

LAT...LON 2619 8169 2619 8126 2580 8127 2580 8135
      2583 8135 2587 8147 2589 8148 2584 8151
      2587 8152 2591 8161 2589 8163 2592 8164
      2589 8168 2586 8166 2584 8168 2584 8169
      2597 8169 2597 8167 2598 8169
TIME...MOT...LOC 0838Z 270DEG 0KT 2632 8094 2582 8094

JR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:27 PM EDTSpecial Marine WarningMFL63 min
Aug 18, 9:45 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:01 PM EDTTornado WarningMFLBroward14 min
Aug 18, 10:03 PM EDTTornado WarningMFLCollier15 min
Aug 18, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 19, 12:30 AM EDTSpecial Marine WarningMFL60 min
Aug 19, 12:41 AM EDTTornado WarningMFLPalm Beach19 min
Aug 19, 1:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 1:13 AM EDTSpecial Marine WarningMFL92 min
Aug 19, 1:28 AM EDTTornado WarningMFLPalm Beach32 min
Aug 19, 1:57 AM EDTTornado WarningMFLCollier, Hendry63 min
Aug 19, 2:04 AM EDTTornado WarningMFLPalm Beach41 min
Aug 19, 2:08 AM EDTSpecial Marine WarningMFL67 min
Aug 19, 2:37 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 2:55 AM EDTTornado WarningMFLPalm Beach50 min
Aug 19, 3:01 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Aug 19, 3:07 AM EDTSpecial Marine WarningMFL83 min
Aug 19, 3:07 AM EDTTornado WarningMFLCollier, Hendry53 min
Aug 19, 3:35 AM EDTTornado WarningMFLCollier40 min
Aug 19, 3:43 AM EDTTornado WarningMFLPalm Beach47 min
Aug 19, 3:53 AM EDTSpecial Marine WarningMFL112 min
Aug 19, 4:25 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 4:36 AM EDTTornado WarningMFLPalm Beach24 min
Aug 19, 4:51 AM EDTAreal Flood AdvisoryMFLCollier114 min
Aug 19, 5:00 AM EDTTornado WarningMFLHendry, Palm Beach30 min
Aug 19, 5:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 5:07 AM EDTTornado WarningMFLPalm Beach23 min
Aug 19, 5:25 AM EDTSpecial Marine WarningMFL50 min
Aug 19, 5:30 AM EDTTornado WarningMFLGlades, Hendry, Palm Beach30 min
Aug 19, 5:36 AM EDTTornado WarningMFLMiami-Dade24 min
Aug 19, 5:43 AM EDTAreal Flood WarningMFLCollier11 hr
Aug 19, 5:49 AM EDTTornado WarningMFLPalm Beach26 min
Aug 19, 5:50 AM EDTSpecial Marine WarningMFL55 min
Aug 19, 5:59 AM EDTTornado WarningMFLPalm Beach31 min
Aug 19, 6:10 AM EDTSpecial Marine WarningMFL2 hr
Aug 19, 6:31 AM EDTSpecial Weather StatementMFLCollier, Hendry59 min
Aug 19, 6:48 AM EDTTornado WarningMFLPalm Beach27 min
Aug 19, 7:10 AM EDTTornado WarningMFLPalm Beach20 min
Aug 19, 7:15 AM EDTTornado WarningMFLPalm Beach30 min
Aug 19, 7:29 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 7:32 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 7:33 AM EDTSpecial Marine WarningMFL27 min
Aug 19, 7:38 AM EDTTornado WarningMFLMonroe22 min
Aug 19, 7:40 AM EDTTornado WarningMFLBroward, Miami-Dade35 min
Aug 19, 8:01 AM EDTTornado WarningMFLPalm Beach44 min
Aug 19, 8:01 AM EDTTornado WarningMFLMonroe29 min
Aug 19, 8:49 AM EDTSpecial Weather StatementMFLHendry56 min
Aug 19, 9:02 AM EDTTornado WarningMFLPalm Beach28 min
Aug 19, 9:14 AM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 9:15 AM EDTFlash Flood WarningMFLHendry3 hr
Aug 19, 9:35 AM EDTTornado WarningMFLPalm Beach25 min
Aug 19, 9:44 AM EDTSpecial Weather StatementMFLHendry61 min
Aug 19, 10:49 AM EDTSpecial Weather StatementMFLGlades, Hendry56 min
Aug 19, 11:40 AM EDTSpecial Marine WarningMFL65 min
Aug 19, 12:15 PM EDTFlash Flood WarningMFLPalm Beach3 hr
Aug 19, 12:16 PM EDTFlash Flood WarningMFLGlades, Hendry3 hr
Aug 19, 12:34 PM EDTAreal Flood WarningMFLCollier, Glades, Hendry4 hr
Aug 19, 12:35 PM EDTSpecial Weather StatementMFLGlades85 min
Aug 19, 12:39 PM EDTSpecial Marine WarningMFL111 min
Aug 19, 12:42 PM EDTSmall Craft AdvisoryMFL55 hr
Aug 19, 12:47 PM EDTSpecial Weather StatementMFLGlades, Hendry58 min
Aug 19, 12:55 PM EDTSpecial Weather StatementMFLGlades, Hendry50 min
Aug 19, 1:38 PM EDTHurricane Local StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach8 hr
Aug 19, 1:41 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 19, 2:38 PM EDTSpecial Weather StatementMFLGlades67 min
Aug 19, 3:28 PM EDTFlash Flood WarningMFLGlades2 hr
Aug 19, 3:48 PM EDTRiver Flood WarningMFLGlades9 days
Aug 19, 4:00 PM EDTSpecial Marine WarningMFL60 min
Aug 19, 5:03 PM EDTSpecial Marine WarningMFL87 min
Aug 19, 5:29 PM EDTFlash Flood WarningMFLGlades7 hr
Aug 19, 6:34 PM EDTSpecial Marine WarningMFL86 min

Nearby

Special Weather Statements in Florida, 2008Every special weather statement in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.